# SDR P5CA9600472

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 49X17
- Condition: Failed
- Location: Nr 5/6
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL APPROACH TO JFK, ATC NOTIFIED OF RUBBER SECTIONS FOUND ON RUNWAY AT LCK.  AFTER LANDING, FOUND CAP MISSING ON NR 6 TIRE AND NR 5 TIRE THERMALLY DEFLATED AFTER TAXI.  REPLACED NR 5 AND NR 6 TIRE ASSEMBLIES PER BOEING MAINTENANCE MANUAL 32-45-01.  PERFORMED BURST INSPECTION PER BOEING MM 05-51-25.  BLED NRS 5, 6, 7, 8 BRAKES PER BOEING MM 32-41-00 PRECAUTIONARY.
